# SDR SIMA202002065006

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N277NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000783
- Aircraft time: 2,356 hours, 1,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PHOTOLUMINESCENT PATHWAY LIGHT WORN-C/A-REMOVED AND REPLACED PHOTOLUMINESCENT STRIP IN FRONT OF FWD WARDROBE ASSY IAW AMM 33-50-21. OPC GOOD. NO FURTHER DEFECT NOTED.
